# SDR CA140520005

- Difficulty date: May 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,640 hours
- Engine: Ge CF348C5
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Split
- Part time: 27,639 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE CREW RECEIVED AN ELEVATOR SPLIT CAUTION MESSAGE.  THE QRH ADVISES THEM TO LAND AT THE NEAREST SUITABLE AIRPORT, SO THE FLIGHT DIVERTED.  MAINTENANCE TROUBLESHOOTING FOUND THE ELEVATOR PCU`S REQUIRED RIGGING. THERE IS NO RECENT HISTORY OF ANY WORK CARRIED OUT ON THE ELEVATOR PCU`S.  THE ELEVATOR PCU`S WERE RIGGED AND FUNCTION CHECKED.  THE ELEVATOR POSITION TRANSMITTERS WERE CHECKED.  THE ACFT WAS RETURNED TO SERVICE.
